# SDR SWIA2020010947592

- Difficulty date: November 19, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 589 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STRAP AT FS589.00 BETWEEN LBL9 AND LBL27 CORRODED, MARKED (C-CHECK) RO 01/07/2020  REMOVED CORROSION IN REF CRJ 200 SRM 51-21-06. FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM. MEASURED THICKNESS .088" ORIGINAL THICKNESS .100". MATERAL LOSS .012" MAX ALLOWED .010". REMOVED AND REPLACED FLOOR BEAM STRAP IN REF CRJ200 SRM. SEE CONTINUATION CARD FOR DETAILS.
